# SDR FDEA202408311218

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: A5527605600095
- Part serial: CG1127
- Condition: No Discrepancy
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON RH ELEV UPR SKIN AT   ER7 PLUS 16", T/E-14.5" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING COMPOSITE REPAIR ON RH ELEVATOR UPR SKIN AT ER7 16", T/E-14.5"   WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:EA# 6-5520-  T0367913 A, TITLE: STABILIZERS - ELEVATORS - SRM REPAIR OF UPPER AND LOWER SKINS. THE   REPAIR IS CATEGORY B AND CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR.
